MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was revealed during a periodic review of the manufacturer¿s programming history database that high impedance was observed on the patient¿s m102 vns generator.It was noted that the software was a m3000 (b)(4).The representative then programmed the output currents off and the diagnostics were within normal limits.This issue was duplicated with in-house testing.For model 102/102r generators programmed to output currents greater than 1.00 ma , it was observed that system diagnostics using m3000 (b)(4) and m250 software would display ok lead impedance while system diagnostics using m3000 (b)(4) software would display a false high impedance.It was determined that the cause of this false high impedance message was a software error on m3000 (b)(4) software; when system diagnostics were performed by the user with m3000 (b)(4) software on m102/102r generators (normal mode output current >0 ma), normal mode diagnostics would actually be performed instead.The execution of normal diagnostics instead of system diagnostics is not apparent to the user, and the returned dcdc code was being compared against system diagnostic thresholds.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key9622594
Report Number1644487-2020-00106
Device Sequence Number16769255
Product Code LYJ
UDI-Device Identifier05425025750429
UDI-Public5425025750429
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2019
Initial Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR